CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
Energy decay and global solutions for a damped free boundary fluid-elastic structure interface model with variable coefficients in elasticity 期刊论文
APPLICABLE ANALYSIS, 2020, 卷号: 99, 期号: 11, 页码: 1953-1971
Authors:  Qin, Yizhao;  Yao, Peng-Fei
Favorite  |  View/Download:8/0  |  Submit date:2020/09/23
Fluid-structure interaction  variable coefficient wave equations  geometric multiplier method  boundary dissipation  Navier-Stokes equations  energy decay  49k20  
Weighted L (2)-estimates of solutions for damped wave equations with variable coefficients 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2017, 卷号: 30, 期号: 6, 页码: 1270-1292
Authors:  Yao, Pengfei;  Zhang, Zhifei
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Distance function of a metric  Riemannian metric  wave equation with variable coefficients  weighted L-2-estimate  
Second-order two-scale analysis and numerical algorithm for the damped wave equations of composite materials with quasi-periodic structures 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2017, 卷号: 298, 页码: 201-220
Authors:  Dong, Hao;  Nie, Yufeng;  Cui, Junzhi;  Wu, Yatao;  Yang, Zihao
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Multiscale asymptotic analysis  Damped wave equations  Quasi-periodic structure  Second-order two-scale numerical method  Newmark scheme  
GLOBAL WELL-POSEDNESS FOR VISCOELASTIC FLUID SYSTEM IN BOUNDED DOMAINS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2010, 卷号: 42, 期号: 6, 页码: 2610-2625
Authors:  He, Lingbing;  Xu, Li
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
global well-posedness  viscoelastic fluid system  bounded domains  
Attractors for strongly damped wave equations 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2009, 卷号: 10, 期号: 2, 页码: 1097-1100
Authors:  Yang, Meihua;  Sunc, Chunyou
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Strongly damped wave equation  Critical exponent  Global attractor  
DYNAMICS OF STRONGLY DAMPED WAVE EQUATIONS IN LOCALLY UNIFORM SPACES: ATTRACTORS AND ASYMPTOTIC REGULARITY 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2009, 卷号: 361, 期号: 2, 页码: 1069-1101
Authors:  Yang, Meihua;  Sun, Chunyou
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Strongly damped wave equation  locally uniform spaces  critical exponent  asymptotic regularity  attractors  
Non-autonomous wave dynamics with memory - Asymptotic regularity and uniform attractor 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2008, 卷号: 9, 期号: 3-4, 页码: 743-761
Authors:  Sun, Chunyou;  Cao, Daomin;  Duan, Jinqiao
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
The exponential stabilization for a semilinear wave equation with locally distributed feedback 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2005, 卷号: 26, 期号: 3, 页码: 323-334
Authors:  Jia, CH;  Feng, DX
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
wave equations  exponential decay  distributed damping  variable coefficients  Riemannian manifold  
A note on the singular limit of the exact controllability of dissipative wave equations 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2000, 卷号: 16, 期号: 4, 页码: 601-612
Authors:  Tang, YP;  Zhang, X
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
controllability  singular perturbation  heat equation  wave equation